MathSciNet Relay Station
MathSciNet bibliographic data
MR2095337 (2005g:49071) 49Q10 (49Q20 53C42 58E12 74G65)
Clarenz, Ulrich The Wulff shape minimizes an anisotropic Willmore functional. Interfaces Free Bound. 6 (2004), no. 3, 351–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement